MAUDE Adverse Event Report: LDR MEDICAL ROI-C IMPLANT HOLDER; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

LDR MEDICAL ROI-C IMPLANT HOLDER; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Catalog Number MC9091R
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D4: the remainder of the udi number is unknown because the lot number is not available.Without a product return, no product evaluation is able to be conducted.The lot number is unknown; therefore the device history records are unable to be reviewed.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow-up report will be sent.
 
Event or Problem Description
It was reported that intra-operatively, the hook of the roi-c inserter broke off and remained attached to the cage slot, resulting in its retention inside the body.As a result, both the cage and the blade were removed.There was a 30 minute delay associated with this event, but no reported patient impact.
 
Additional Manufacturer Narrative
Corrections in d4: lot & udi numbers, d9, and h3.Additional information in h4.If additional information is obtained that adds value to the relevant content of this report, a follow-up report will be sent.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H3: "device evaluation anticipated, but not yet begun" is erroneous and no longer applies.The device was evaluated.Corrections in h3.Additional information in h6: investigation type, findings, and conclusions.A review of the dhr was conducted and found there was one non-conformance associated with this lot related to a functional issue between the adjustable stop and knob.However this functional issue is not related to this complaint issue of a fractured hook and there were no further indications of a manufacturing issue.Visual inspection revealed the hook has fractured from the device.This event likely cannot be attributed to manufacturing or design related issues.The complaint is confirmed for roi-c implant holder (pn mc9091r) for the failure of fracture.The failure could possibly be attributed to excessive and repeated lateral movements being applied beyond intended use.This device is used for treatment.If additional information is obtained that adds value to the relevant content of this report, a follow-up report will be sent.
 
Event or Problem Description

Brand Name
ROI-C IMPLANT HOLDER
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
LDR MEDICAL
5 rue de berlin
quartier europe de l'ouest
sainte-savine 10300
FR  10300
Manufacturer (Section G)
LDR MEDICAL
5 rue de berlin
quartier europe de l'ouest
sainte-savine 10300
FR   10300
Manufacturer Contact
teresa george
10225 westmoor dr.
westminster, CO 80021
3035018506
MDR Report Key23381133
Report Number3004788213-2025-00059
Device Sequence Number21093943
Product Code LXH
UDI-Device Identifier03662663043649
UDI-Public(01)03662663043649(10)0333027801/18
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMC9091R
Device Lot Number0333027801/18
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date10/24/2025
Supplement Report FDA Received Date11/21/2025
02/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/01/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown
Patient EthnicityNon Hispanic